Period during Prometrium therapy??
Hi I am a 35yr. old female who encountered flooding period on June 26th 2018 after taking a supplement given by naturopath, glutathione. It must have either altered my hormone levels or my thyroid levels because it delayed my period for 45 days. Once stopped my period came within 3 days. My gut is telling me it is my hormone levels. I went to the ER on the initial days of bleeding as I went through a pad every hour. It was watery blood with huge clots coming out. The hospital kept throwing Tranexamic acid at me to clot my blood and I experienced horrible side effects such as numb cramping legs and it didn’t even help the bleeding that much. I begged them to do a hormone test but they didn’t do that. They even refused to do an ultrasound till I pressed for one. Ultrasound was normal.
I saw my gyno finally and he put me on Prometrium. I started at 200mg at night and would work up to 400mg daily. Except 200mg already makes me super drunken tired and dizzy. If I take 200mg during the day, I won’t be able to function!! Can I take 100mg morning, 100mg afternoon and 200mg night? Or will My body get use to it and I won’t experience the dizziness later on? 5 days in at taking 100mg in day and 200mg at night, I thought my heavy bleeding was stopping because it changed to a trickle that was brownish colour like the end of a period. Except today at 27 days of bleeding, I saw some fresh red blood. Can I get my next period while on Prometrium and after 27 days of previous bleeding in total??? This is like one long drawn out period. I'm so frustrated. I'm extremely anemic and the pads are irritating me. Can this be my following period? I was given the impression that the period comes only after I stop progesterone? Does Prometrium take a long while to stop bleeding??? Should I continue taking Prometrium since I am still bleeding and not sure if it's a real period? I don't want to flood again, second option was for gyno to give me Provera which I do not want.
Please help me!! I am really scared. Many thanks in advance!!